# SDR UALA2010102803994

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED ON UNDERSIDE, APPROX STA 1681, RBL 32. MAJOR REPAIR ACCOMPLISHED: MATERIAL REMAINING AFTER BLENDOUT EXCEEDS LIMITS OF SRM. TRIMMED OUT DAMAGED SECTION OF T-CAP AT BS 1681 FLOORBEAM FROM RBL 32 TO CUSP, FABRICATED 2 REPLACEMENT STRAPS AND ONE CLIP AND INSTALLED IAW SRM.
